Lower bounds for the mean length of a sequentially planned experiment
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1983), pp. 19-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_11_a1,
author = {M. B. Malyutov},
title = {Lower bounds for the mean length of a~sequentially planned experiment},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {19--41},
year = {1983},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_11_a1/}
}
M. B. Malyutov. Lower bounds for the mean length of a sequentially planned experiment. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1983), pp. 19-41. http://geodesic.mathdoc.fr/item/IVM_1983_11_a1/